# SDR F3LA97104

- Difficulty date: April 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND DENT AND SCRATCH IN SKIN BS 480 FROM STRINGER 26-28 RIGHT.  CUT OUT DAMAGED AREA OF SKIN AT BS 480 FROM 1 INCHE BELOW STRINGER 26 TO 2 INCH ABOVE STRINGER 28 RT.  FABRICATED AND INSTALLED EXTERNAL REPAIR BS 480 STRINGER 26-28 RT PER SRM 53-30-3, FIG 6.  (M)
